# SDR 2010FA0001073

- Difficulty date: June 13, 2010
- Submitted: October 3, 2010
- Operation: General aviation
- Make and model: Dhav DHC7*
- Aircraft time: 27,000 hours
- System (JASC): 2730 · Elevator Control System
- Part: Pushrod
- Part number: 72760272001
- Condition: Fractured
- Location: Rt Elevator
- Part time: 27,000 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: O

## Discrepancy

DURING DESCENT FOR LANDING, THE PILOT PUT THE AUTO PILOT MODE TO VS.  THE ACFT PITCHED DOWN WITH STRONG VIBRATIONS AND BUFFETING.  DISCONNECTED THE AUTO PILOT AND PUT THE ENGINES TO IDLE POWER AND SLOWED THE ACFT, VIBATION DISAPPEARED. ELEVATOR TRIM PUSH ROD ASSY FOUND FRACTURED AT AFT END BEFORE CLEVIS.
